# SDR 96ZZZX3966

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Coupling
- Part number: 350A35105901
- Condition: Worn
- Location: T/R
- Part time: 525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING'S OUTER DISK DENTED AND WORN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
